Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18706


Title: Chiungtze C. Tsen (1898-1940) and Tsen's Theorems
Authors: Ding, S.S.
Kang,M.-C.
陳永秋
Date: 1999
Issue Date: 2008-12-24 13:30:22 (UTC+8)
Relation: Rocky Mountain Journal of Mathematics, 29(4), 1237-1269
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing